加入收藏
联系我们
网站搜索
 
  陈兰荪主页英文期刊

IJB各期目录

作者:

INTERNATIONAL JOURNAL OF BIOMATHEMATICS

Vol. 5, No. 4 (July 2012)

 

1Hv-Semigroup Structure on F2-Offspring of a Gene Pool  1250011

M. Ghadiri, B. Davvaz and R. Nekouian

2Ratio-Dependent Predator–Prey Model with Stage Structure

and Time Delay   1250014

L. Zha, J.-A. Cui and X. Zhou

3Cross-Diffusion Induced Turing Patterns in a Sex-Structured

Predator–Prey Model   1250016

J. Liu, H. Zhou and L. Zhang

4Modeling Strategies for Controlling H1N1 Outbreaks in China  1250017

J. Zhang and Y. Xiao

5Analytical Solutions of Non-Fourier Pennes and Chen–Holmes

Equations   1250022

W. Zhu, F. Tian and P. Ran

6Stability of SVIR System with Random Perturbations  1250025

C. Deng and H. Gao

7Switching and Sequencing Available Therapies So as to Maximize

a Patient’s Expected Total Lifetime   1250028

J. E. Goulionis

8Modeling the Impact of Voluntary Testing and Treatment

on Tuberculosis Transmission Dynamics  1250029

S. Mushayabasa and C. P. Bhunu

9Stability Analysis of a Discrete Nonlinear Delay Survival Red

Blood Cells Model 1250030

S. Ma and Y. Zu

=====================================

INTERNATIONAL JOURNAL OF BIOMATHEMATICS

Vol. 5, No. 5 (September 2012)

 

1Modeling Primary and Secondary Drug Resistances Under China’s

“Four-Free-One-Care Policy” 1250032

J. Lou, L. Bu, E. Han, Y. Ruan, H. Xing and Y. Shao

2A Suspension Model for Blood Flow Through a Catheterized Artery 1250033

S. Mishra, N. K. Verma and S. U. Siddiqui

3Dynamical Properties of a Stochastic Two-Species Schoener’s

Competitive Model   1250035

J. Lv, K. Wang and M. Liu

4Traveling Waves for a SIRS Model with Nonlocal Diffusion 1250036

X. Yu, C. Wu and P. Weng

5Modeling H1N1 Flu Epidemic with Contact Tracing and Quarantine  1250038

M. Agarwal and A. S. Bhadauria

6Dynamics of an HIV-1 Infection Model with Cell-Mediated Immune

Response and Stochastic Perturbation  1250039

C. Ji and D. Jiang

7Modeling the Spread of HIV in a Stage Structured Population: Effect

of Awareness 1250040

N. Kaur, M. Ghosh and S. S. Bhatia

8Influence of Slip Velocity on Blood Flow Through an Artery

with Permeable Wall: A Theoretical Study 1250042

A. Sinha and J. C. Misra

9Traveling Waves in a Reaction-Diffusion Predator-Prey System

with Nonlocal Delays 1250043

Z. Li and R. Xu

10Particle Swarm Optimization on Flexible Docking 1250044

Y. Liu, W. Li and R. Ma

 

 

INTERNATIONAL JOURNAL OF BIOMATHEMATICS

Vol. 5, No. 3 (May 2012)

CONTENTS

1) A Multi-Group SVEIR Epidemic Model with Distributed Delay

and Vaccination 1260001

J. Wang, Y. Takeuchi and S. Liu

2) Role of Disease Propagation in Migratory Bird Population 1260002

S. Gao, Y. Ding and J. Xie

3) Dynamics of SIS Epidemic Model with the Standard Incidence Rate

and Saturated Treatment Function 1260003

J. Wei and J.-A. Cui

4) The Dynamics of a Discrete SEIT Model with Age and Infection

Age Structures 1260004

H. Cao, Y. Xiao and Y. Zhou

5) The Periodic Volterra Model with Mutual Interference

and Impulsive Effect 1260005

Y. Zhang and L. Chen

6) Dynamics on a Holling II PredatorPrey Model with State-Dependent

Impulsive Control 1260006

B. Liu, Y. Tian and B. Kang

7) Competing Population Model with Nonlinear Intraspecific Regulation

and Maturation Delays 1260007

S. Liu, X. Xie and J. Tang

8) Optimal Control for a Nonlinear n-Dimensional Competing System

with Age-Structure 1260008

Z.-X. Luo, J.-Y. Yang and Y.-J. Luo

9) A Classification Indices-Based Model for Net Primary Productivity

(NPP) and Potential Productivity of Vegetation in China 1260009

H. Lin, J. Zhao, T. Liang, J. Bogaert and Z. Li

10) Scanning and Analysis of Mismatch Distribution on Human Genome 1260010

Q. Wang, Y. Xiao, H. Chen and Q. Zou

11) Transmission Dynamics and Optimal Control of an Influenza Model

with Quarantine and Treatment 1260011

W.-W. Shi and Y.-S. Tan

12) Global Dynamics of a Delayed HIV-1 Infection Model with

Absorption and Saturation Infection 1260012

R. Xu

13) Pattern Formation in Chemotaxic Reaction-Diffusion Systems 1260013

H. Shoji and K. Saitoh

14) Species-Area Relationship for Power-Law Species Abundance

Distribution 1260014

H. Irie and K. Tokita

15) Coevolutionary Dynamics of Predator-Prey Interactions 1260015

J. Zu, J. L. Wang and Y. Takeuchi

16) Coexistence of the Strains Induced by Mutation 1260016

D.-L. Qian, X.-Z. Li and M. Ghosh

17) A Nonlinear Delay Model Describing the Growth of Tumor Cells

Under Immune Surveillance Against Cancer and Its Stability

Analysis 1260017

L. Chen and W. Ma

19) The Dynamical Behavior of Non-Smooth System with Impulsive

Control Strategies 1260018

Y.-S. Tan, J.-H. Liang and S.-Y. Tang

 

 

 

INTERNATIONAL JOURNAL OF BIOMATHEMATICS

Vol. 5, No. 1 (January 2012)

CONTENTS

1,Hopf Bifurcation Analysis of Two Sunflower Equations 1250001

J. Wang and W. Jiang

2,Traveling Wave Solutions in a Three-Species Food-Chain Model

with Diffusion and Delays 1250002

Y. Du and R. Xu

3,Almost Periodic Solution for a Discrete Hematopoiesis Model

with Time Delay 1250003

Y. Li and T. Zhang

4,Global Attractiveness of Discrete-Time Epidemic Outbreak

in Networks 1250004

Q. Wu, X. Fu and G. Zhu

5,Modeling Binge Drinking 1250005

G. Mulone and B. Straughan

6,Mathematical Analysis of an Improved Hepatitis B Virus Model 1250006

L. Wang and R. Xu

7,Stability Analysis of a Predator-Prey Model 1250007

Z. Jiang, Z. Guo and Y. Sun

8,The Effects of Harvesting and Time Delay on Predator-Prey

Systems with BeddingtonDeangelis Functional Response 1250008

X. Y. Meng, H. F. Huo and X. B. Zhang

9,Two Types of Condition for the Global Stability of Delayed SIS Epidemic Models with Nonlinear Birth Rate and Disease Induced Death Rate 1250009

Y. Nakata, Y. Enatsu and Y. Muroya

10,The Effects of Timing of Pulse Spraying and Releasing Periods on Dynamics of Generalized Predator-Prey Model 1250012

C. Li and S. Tang

 

========================

INTERNATIONAL JOURNAL OF BIOMATHEMATICS

Vol. 5, No. 2 (March 2012)

CONTENTS

1,Dynamical Analysis and Control in a Delayed Differential-Algebraic Bio-Economic Model with Stage Structure and Diffusion 1250010

C. Liu, Q. Zhang, J. Huang and W. Tang

2,Impulsive Control in Microorganisms Continuous Fermentation 1250013

L. Shen, E. Feng and Q. Wu

3,Multistage Filters for Identification of Eukaryotic Protein

Coding Regions 1250018

M. K. Hota and V. K. Srivastava

4,Flow of Micropolar Fluid Through Catheterized Artery A

Mathematical Model 1250019

D. Srinivasacharya and D. Srikanth

5,Parameter Identification and Terminal Steady-State Optimization for S System in Microbial Continuous Fermentation 1250020

X. Li and R. Qu

6,Nonconstant Prey Harvesting in Ratio-Dependent PredatorPrey System Incorporating a Constant Prey Refuge 1250021

S. Devi

7,Dynamics of a Diffusive PredatorPrey Model with Additive

Allee Effect 1250023

Y. Cai, W. Wang and J. Wang

8,The Delayed Barbours Model for Schistosomiasis 1250024

L. Qi and J.-A. Cui

9,Mathematical Modeling of Cell Dynamics After Allogeneic Bone

Marrow Transplantation 1250026

R. Precup, S. Arghirescu, A. Cucuianu and M. S¸erban

10,Persistence, Extinction and Stability for Nonlinear Plankton Allelopathy Model with Delayed Negative Feedbacks 1250027

Y.-P. Liu and Z.-X. Luo

 

 

 

http://www.worldscinet.com/ijb/

International Journal of Biomathematics (IJB)

Volume:  1, Issue: 1 (March 2008)

1. An Impulsive Predator-Prey System With Beddington–Deangelis Functional Response And Time Delay

Hong Zhang, Paul Georgescu And Lansun Chen Page 1 - 17

2. Stability Of T-Periodic Solution On The Extended Simplified Brusselator Model

Jin-Guo Lian And Hong-Kun Zhang Page 19 - 27

3. On The Permanence For n-Species Non-Autonomous Lotka–Volterra Competitive System With Infinite Delays And Feedback Controls

Kai Wang, Zhidong Teng And Haijun Jiang Page 29 - 43

4. Differential Susceptibility Time-Dependent Sir Epidemic Model

Tailei Zhang, Junli Liu And Zhidong Teng Page 45 - 64

5. The Impact Of Media Coverage On The Dynamics Of Infectious Disease

Yiping Liu And Jing-An Cui Page 65 – 74

6. A Comparison Investigation Of The Simplest Models Of Circadian Rhythms

Sanyi Tang Page 75 - 93

7. Globally Dynamical Behaviors For Discrete Lasota–Wazewska Model With Several Delays And Almost Periodic Coefficients

Xiao Wang And Zhixiang Li Page 95 - 105

8. Existence Of Positive Periodic Solutions For Neutral Population Model With Delays

Qi Wang And Binxiang Dai Page 107 - 120

--------------------------------------------------------------------------------

Biomathematics (IJB)

www.worldscinet.com/ijb

ISSN 1793-5245

Volume 1, Issue 2 (June 2008)

Permanence and Complexity of the Eco-Epidemiological Model with Impulsive Perturbation

Shulin Sun and Lansun Chen P121 - 132

Optimal Harvesting Problem for an Age-Dependent n-Dimensional Competing System with Diffusion

Zhixue Luo and Ze-Rong He P133 - 145

Two Different Vaccination Strategies in an SIR Epidemic Model with Saturated Infectious Force

Yongzhen Pei, Shaoying Liu, Lanshun Chen and Chunhua Wang P147 - 160

Effects of Time Delay on Two Neurons Interaction Morris–Lecar Model

S. Q. Ma, Q. S. Lu, Q. Y. Wang and Z. S. Feng P161 - 170

The Birth and Death Equation of Virus Spreading

Ben-Hua Guo, Shao-Hong Cai and Jia-Qiang Zhu P171 - 177

Permanence and Global Stability in an Impulsive Lotka–Volterra N-Species Competitive System with Both Discrete Delays and Continuous Delays

Xinzhu Meng and Lansun Chen P179 - 196

Global Attractivity of a Stage-Structure Variable Coefficients Predator-Prey System with Time Delay and Impulsive Perturbations on Predators

Jianjun Jiao and Lanshun Chen P197 - 208

Bifurcation Analysis for a Predator-Prey System with Prey Dispersal and Time Delay

Qintao Gan, Rui Xu and Pinghua Yang P209 - 224

Dynamics of a Nonautonomous System with Impulsive Output

Yuanshun Tan, Fengmei Tao and Lansun Chen P225 - 238

An SIQS Infection Model with Nonlinear and Isolation

Yang Xiuxiang and Xue Chunrong P239 - 246

A Monotone-Iterative Method for Finding Periodic Solution of an Impulsive Differential Equations and Application

Jiawei Dou P247 - 256

Estimates of Solutions of Impulsive Parabolic Equations and Application

Guohua Song P257 - 266

--------------------------------------------------------------------------------

International Journal of Biomathematics (IJB)

Volume:  1, Issue: 3  (September 2008)

1)   A MODEL FOR TWO SPECIES WITH STAGE STRUCTURE AND FEEDBACK CONTROL. HONG ZHANG; LANSUN CHEN, Page 267 – 286

2)   MODELING AND ANALYSIS OF A HARVESTING FISHERY MODEL IN A TWO-PATCH ENVIRONMENT. LIMING CAI; XUEZHI LI; XINYU SON, Page 287 – 298

3)   PERMANENCE OF A DISCRETE n-SPECIES LOTKA–VOLTERRA TYPE FOOD-CHAIN SYSTEM WITH FEEDBACK CONTROLS AND TIME DELAYS. XUMING HUANG; WENSHENG YANG; XUEPENG LI, Page 299 – 311

4)   GLOBAL STABILITY OF A STAGE-STRUCTURED PREDATOR-PREY SYSTEM, XINYU SONG; HONGJIAN GUO, Page 313 – 326

5)   THE EXISTENCE OF POSITIVE PERIODIC SOLUTIONS OF AN ECO-EPIDEMIC MODEL WITH IMPULSIVE BIRTH, YAKUI XUE; AIHUA KANG; ZHEN JIN, Page 327 – 337

6)   POSITIVE PERIODIC SOLUTION FOR A GAUSE-TYPE RATIO-DEPENDENT PREDATOR-PREY SYSTEM WITH DIFFUSION AND TIME DELAY, XIAOQUAN DING; YUANYUAN WANG, Page 339 – 354

7)   ALMOST PERIODICITY IN AN IMPULSIVE LOGISTIC EQUATION WITH INFINITE DELAY, CHUNHUA FENG; ZHENKUN HUANG, Page 355 – 360

8)   A FOOD CHAIN SYSTEM WITH HOLLING IV FUNCTIONAL RESPONSES AND IMPULSIVE EFFECT, ZUOLIANG XIONG; YING XUE; SHUNYI LI, Page 361 – 375

9)   STABILITY AND HOPF BIFURCATION FOR AN ECO-EPIDEMIOLOGY MODEL WITH HOLLING-III FUNCTIONAL RESPONSE AND DELAYS, WEI ZOU; JIEHUA XIE; ZUOLIANG XIONG, Page 377 – 389

10) PERIODIC SOLUTION FOR NEUTRAL DELAY DIFFERENTIAL EQUATIONS MODEL OF PLANKTON ALLELOPATHY, ZHANJI GUI; JIE ZHANG, Page 391 – 400

11) A DISCRIMINATION MEASURE FOR PHYLOGENETIC TREE CONSTRUCTION, JIE FENG; TIAN-MING WANG, Page 401 - 408

--------------------------------------------------------------------------------

International Journal of Biomathematics (IJB)

Volume:  1, Issue: 4 (December 2008)

1.   PULSE VACCINATION IN THE PERIODIC INFECTION RATE SIR EPIDEMIC MODEL, ZHEN JIN; MAINUL HAQUE; QUANXING LIU, Page 409 – 432

2.       PERMANENCE FOR A DISCRETE NICHOLSON'S BLOWFLIES MODEL WITH FEEDBACK CONTROL AND DELAY, LIN-LIN WANG; YONG-HONG FAN, Page 433 – 442

3.       LYAPUNOV FUNCTION AND GLOBAL PROPERTIES OF VIRUS DYNAMICS WITH CTL IMMUNE RESPONSE, XIA WANG; YOUDE TAO, Page 443 – 448

4.       GLOBAL DYNAMICS OF NONLINEAR TWO-STAGED AGE-DEPENDENT POPULATIONS, ZE-RONG HE, Page 449 – 461

5.       COMPETITION BETWEEN TWO MICROORGANISMS IN THE CHEMOSTAT WITH GENERAL VARIABLE YIELDS AND GENERAL GROWTH RATES JIANMEI LUO; SANLING YUAN; WEIGUO ZHANG,, Page 463 – 474

6.   EFFECT OF DELAY ON TWO COMPETING ORGANISM IN A POLLUTED ENVIRONMENT, DEBASIS MUKHERJEE, Page 475 – 485

7.    GLOBAL DYNAMIC BEHAVIORS OF A TWO-DIMENSIONAL INTEGRAL-DIFFERENTIAL ALMOST PERIODIC SYSTEM WITH INFINITE DELAYS AND DISCRETE DELAYS, XINZHU MENG; TONGQIAN ZHANG, Page 487 – 502

8.    GLOBAL STABILITY OF A CHEMOSTAT MODEL WITH DELAYED RESPONSE IN GROWTH AND A LETHAL EXTERNAL INHIBITOR, ZHIQI LU; JINGJING WU, Page 503 - 520

--------------------------------------------------------------------------------

International Journal of Biomathematics (IJB)

Volume:  2, Issue: 1 (March 2009)

1) Extending feynman's formalisms for modeling human joint action coordination,  VLADIMIR G. IVANCEVIC; EUGENE V. AIDMAN; LEONG YEN,

   Page 1 – 7

 2) Maximum likelihood estimation for simplex distribution nonlinear mixed models via an em algorithm, HONGJIE WEI; WENZHUAN ZHANG, Page 9 – 17

3)An si epidemic model with nonlinear infection rate and stage structure, WEI ZOU; JIEHUA XIE, Page 19 – 27

4)Intelligent software analyzer design for parameters evaluation of ternary heavy metal ions removal by immobilized fungal biomass, SVETLA VASSILEVA; KOLISHKA TSEKOVA; DARINKA CHRISTOVA; DESSISLAVA TODOROVA, Page 29 – 43

5) Optimal control for a predator-prey system with age-dependent, ZHIXUE LU,

  Page 45 – 59

6) Siv epidemic models with age of infection, JUN-YUAN YANG; FENG-QIN ZHANG; XIAO-YAN WANG, Page 61 – 67

7) The role of dendritic cells and other immune mechanisms during human infection with mycobacterium tuberculosis, GESHAM MAGOMBEDZE; WINSTON GARIRA; EDDIE MWENJE, Page 69 – 105

8) Analysis of stability and persistence in a ratio-dependent predator-prey resource model, H. I. FREEDMAN; MANJU AGARWAL; SAPNA DEVI, Page 107 - 118

--------------------------------------------------------------------------------

Volume: 2, Issue: 2 (June 2009)

1A threshold model for cell survival A. RANGAN and V. ARUNACHALAM

Page: 119-127

2Notes on multiple bifurcations in a delayed predatorprey model with nonmonotonic functional response YONG-HONG FAN, LIN-LIN WANG and MING-XIN WANG

Page: 129-138

2Stability and hopf bifurcation of a predatorprey system with time delay and holling type-ii functional response LINGSHU WANG, RUI XU and GUANGHUI FENG

Page: 139-149

(3) Capital theoretic analysis of a holling–tanner-type prey–predator fishery with taxation as a control instrument TAPASI DAS, R. N. MUKHERJEE and K. S. CHAUDHURI

Page: 151-165

(4) Coexistence and asymptotic periodicity in a cooperating model

WENZHEN GAN and ZHIGUI LIN

Page: 167-177

(5) A theoretical framework relating to exponentially frequency-dependent selection model in pollak's sense

DULAL CHANDRA SANYAL and BIJAN SARKAR

Page: 179-196

(6)Expression profiles of the cell migration-associated genes during rat liver regeneration

HONGLEI LI, XIAOGUANG CHEN, FUCHUN ZHANG, JI MA and CUNSHUAN XU

Page: 197-211

(7) Mathematical modeling and analysis of the spread of carrier dependent infectious diseases: effects of CUMULATIVE DENSITY OF environmental factors

SHIKHA SINGH, J. B. SHUKLA and PEEYUSH CHANDRA

Page: 213-228

(8) Dynamic complexities of holling type ii functional response predator–prey system with digest delay and impulsive harvesting on the prey

JIANWEN JIA and HUI CAO

Page: 229-242

--------------------------------------------------------------------------------

International Journal of Biomathematics (IJB) 

Volume: 2, Issue: 3 (September 2009)

1      MACRO- AND MICROSCOPIC SELF-SIMILARITY IN NEURO- AND PSYCHO-DYNAMICS VLADIMIR G. IVANCEVIC and TIJANA T. IVANCEVIC

Page: 243-251

2      A NEW RESULT ON THE PERIODIC SOLUTIONS FOR DISCRETE PERIODIC n-SPECIES COMPETITION MODELS WITH DELAYS YU ZHANG, ZHIDONG TENG and SHUJING GAO

Page: 253-266

3      PERMANENCE FOR THE LOTKAVOLTERRA COOPERATIVE SYSTEM WITH SEVERAL DELAYS YUKIHIKO NAKATA

Page: 267-285

4      NOVEL EXPONENTIAL STABILITY CONDITIONS FOR A CLASS OF INTERVAL PROJECTION NEURAL NETWORKS ZIXIN LIU, SHU LÜ and SHOUMING ZHONG

Page: 287-297

5      HEAT TRANSFER IN A SLIP FLOW OF PERISTALTIC TRANSPORT OF A MAGNETO-NEWTONIAN FLUID THROUGH A POROUS MEDIUM AYMAN MAHMOUD SOBH

Page: 299-309

6      PERMANENCE FOR A DELAYED DISCRETE PREDATORPREY MODEL WITH PREY DISPERSAL CHUNQING WU and JING-AN CUI

Page: 311-320

7      STABILITY AND HOPF BIFURCATION OF A DELAY DIFFERENTIAL SYSTEM IN MICROBIAL CONTINUOUS CULTURE XIAOFANG LI, RONGNING QU and ENMIN FENG

Page: 321-328

8      MODELING THE CUMULATIVE EFFECT OF ECOLOGICAL FACTORS IN THE HABITAT ON THE SPREAD OF TUBERCULOSIS RAM NARESH, SURABHI PANDEY and J. B. SHUKLA

Page: 339-355

9      GLOBAL STABILITY IN A TUBERCULOSIS MODEL INCORPORATING TWO LATENT PERIODS LUJU LIU

Page: 357-362

10   BIFURCATION OF A MUTUALISTIC SYSTEM WITH VARIABLE COEFFICIENTS AND IMPULSIVE EFFECTS YONGZHEN PEI, YONG YANG and CHANGGUO LI

Page: 363-375

11   GLOBAL EXPONENTIAL STABILITY OF REACTION-DIFFUSION TIME-VARYING DELAYED CELLULAR NEURAL NETWORKS WITH DIRICHLET BOUNDARY CONDITIONS JIANGHONG BAI, ZHIDONG TENG and HAIJUN JIANG

Page: 377-389

12   A SEMI-STOCHASTIC MODEL FOR HIV POPULATION DYNAMICS

YANNI XIAO

Page: 391-404

--------------------------------------------------------------------------------

International Journal of Biomathematics (IJB) 

  

Volume: 2, Issue: 4 (December 2009)

1   Localized breather-like excitations in the helicoidal peyrardbishop model of dna

CONRAD BERTRAND TABI, ALIDOU MOHAMADOU and TIMOLEON CREPIN KOFANE

Page: 405-417

(2) existence and global attractivity of a positive periodic solution for a non-autonomous predator-prey model under viral infection

FENGYAN ZHOU

Page: 419-442

(3) permanence of some discrete epidemic models

MASAKI SEKIGUCHI

Page: 443-461

(4) dynamical behavior in a harvested differential-algebraic prey-predator model

CHAO LIU, QINGLING ZHANG, XUE ZHANG and XIAODONG DUAN

Page: 463-482

5 stability and bifurcation analysis in a delayed predator-prey system

ZHICHAO JIANG, WENZHI ZHANG and DONGSHENG HUO

Page: 483-506

6 dynamical model of vivax malaria intermittence attack in vivo

ZHIJUN DONG and JING-AN CUI

Page: 507-524

7 structured influenza model for meta-population

MARIJA ŽIVKOVIĆ GOJOVIĆ, DONG LIANG and JIANHONG WU

Page: 525-541

AUTHOR INDEX (Volume 2)

Page: 543-545

 



来源:
阅读:7253
日期:2004-12-11
录入:Xiao Yanni

评论 】 【 推荐 】 【 打印 】 【 字体:
上一篇:
下一篇:International Journal of Biomathematics
  >> 相关新闻      
  >> 本文评论
发表评论


点评: 字数
姓名: (限会员登陆后发表评论)

  • 尊重网上道德,遵守中华人民共和国的各项有关法律法规
  • 承担一切因您的行为而直接或间接导致的民事或刑事法律责任
  • 本站管理人员有权保留或删除其管辖留言中的任意内容
  • 本站有权在网站内转载或引用您的评论
  • 参与本评论即表明您已经阅读并接受上述条款
欢迎光临陈兰荪的个人主页
Copyright © 风铃草 Powered by DvNews 3.1